# SDR SWAA2024020938764

- Difficulty date: January 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET LOCATED ORSS270 AT LT WING 2023-786063<[01] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED ORSS270 AT LT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED ORSS270 AT LT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
